RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 157–158 (Mi umn9061)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of eigenvalues and estimate for the kernel of the resolvent in an irregular boundary value problem generated by a $2n$-th order differential equation on the interval $[0,a]$

G. A. Aigunov, T. Yu. Gadzhieva

Daghestan State University

DOI: https://doi.org/10.4213/rm9061

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 155–157

Bibliographic databases:

MSC: Primary 34L20; Secondary 34B15
Presented: R. A. Minlos
Accepted: 29.11.2007

Citation: G. A. Aigunov, T. Yu. Gadzhieva, “Asymptotics of eigenvalues and estimate for the kernel of the resolvent in an irregular boundary value problem generated by a $2n$-th order differential equation on the interval $[0,a]$”, Uspekhi Mat. Nauk, 63:1(379) (2008), 157–158; Russian Math. Surveys, 63:1 (2008), 155–157

Citation in format AMSBIB
\Bibitem{AigGad08}
\by G.~A.~Aigunov, T.~Yu.~Gadzhieva
\paper Asymptotics of eigenvalues and estimate for the kernel of the resolvent in an irregular boundary value problem generated by a~$2n$-th order differential equation on the interval~$[0,a]$
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn9061}
\crossref{https://doi.org/10.4213/rm9061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406185}
\zmath{https://zbmath.org/?q=an:1181.34095}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..155A}
\elib{http://elibrary.ru/item.asp?id=20425083}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 155--157
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004504}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249104784}


Linking options:
  • http://mi.mathnet.ru/eng/umn9061
  • https://doi.org/10.4213/rm9061
  • http://mi.mathnet.ru/eng/umn/v63/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gerhard Freiling, “Irregular boundary value problems revisited”, Results Math., 62:3-4 (2012), 265–294  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:264
    Full text:105
    References:32
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019